# SDR TC8A96016

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 141-245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR FROM FS 141 THROUGH FS 245 LEFT SIDE (AROUND NR 91 ACCESS PANEL), HAS CORROSION, LEVEL 2.  REMOVED CORROSION AND REPAIRED AFFECTED AREA PROPERLY AS PER SRM 52-4-0.  (M)
